Next Article in Journal
An Optimal Property of B-Bases for the Modified Richardson Method
Next Article in Special Issue
The Existence and Uniqueness of Radial Solutions for Biharmonic Elliptic Equations in an Annulus
Previous Article in Journal
Efficient Numerical Solutions for Fuzzy Time Fractional Convection Diffusion Equations Using Two Explicit Finite Difference Methods
Previous Article in Special Issue
On Behavior of Solutions for Nonlinear Klein–Gordon Wave Type Models with a Logarithmic Nonlinearity and Multiple Time-Varying Delays

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 222

Article: Iteration with Bisection to Approximate the Solution of a Boundary Value Problem
Authors: by Richard Avery, Douglas R. Anderson and Jeffrey Lyons

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop